# SDR CALA2024093000712

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,287 hours, 32,004 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25200816
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 49,947 hours, 710,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

E2 ESN V10226 - PLEASE R&R THE EEC DUE TO THE RECENT A/R, REF LP 9370004 & 9370032. REPORT FINDINGS AND ACTIONS WITHIN THIS LP. ESCPP@UNITED.COM, 847-700-8324 OP.4. CARRIED BY ELB REMOVED AND REPLACED #2 ENGINE EEC PER AMM 73-22-34. ALL OPS CKS NORMAL.PARTS USED: 1460336,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1460336  SN OFF 1712 IPC REFERENCE # 73-22-34 VERIFIED REMOVED AND REPLACED #2 ENGINE EEC PER AMM 73-22-34. ALL OPS CKS NORMAL. CORRECTED M&E S/N OFF- 0816. CONTROL, ELECTR  OFF 31-7322-9-0004 0816 ON 31-7322-9-0004 1712
